MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (damaged cap and case) issue.The cartridge compartment was alleged to be cracked/damaged.The cartridge cap was alleged to be unable to be removed, and to have stripped threads.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 21-apr-2018.Device evaluation: the device has been returned and evaluated by product analysis on 17-apr-2018 with the following findings:.Cartridge compartment is cracked and chipped.Cartridge cap is still able to attach securely to pump.Battery compartment is cracked alongside of pump.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7374251
Report Number2531779-2018-06192
Device Sequence Number2312456
Product Code OYC
UDI-Device Identifier10840406100181
UDI-Public10840406100181
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Was the Report Sent to FDA? Yes
Device Age20 MO
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR